# SDR USAA2010062491261

- Difficulty date: June 20, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 56,089 hours, 37,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON DOUBLER BEHIND FORWARD DOOR STOP FITTING AT BS 303.9, S16L.  REPLACED WEB DOUBLER FORWARD DOOR STOP FITTING AT BS 303.9, S16L IAW BOEING DRAWING NR 65-17684 SHEET 8.
